Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 101, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2005, 7:02 PM EDT for Tioga County, Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2005, 7:02 PM EDT (23:02 UTC)
- Expired
- Jul 26, 2005, 8:03 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Tioga County, PA
The radar
The Binghamton radar (KBGM), 110 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:40 PM EDT | TSTM WND DMG | Wellsboro, PA | 911 CENTER REPORTED TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:45 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 262303 SVRCTP PAC117-270000- /O.NEW.KCTP.SV.W.0101.050726T2302Z-050727T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 702 PM EDT TUE JUL 26 2005 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA * UNTIL 800 PM EDT * AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WESTFIELD TO 14 MILES WEST OF GAINES TO 35 MILES WEST OF LEETONIA...AND MOVING EAST AT 65 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... ELKLAND AROUND 710 PM EDT... GAINES AROUND 715 PM EDT... TIOGA JUNCTION AND KEENEYVILLE AROUND 720 PM EDT... MILLERTON AROUND 725 PM EDT... THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIND DAMAGE. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4160 7689 4161 7760 4200 7760 4200 7694 $$ FORECASTER: LA CORTE
2 follow-up statements
000 WWUS51 KCTP 262345 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 746 PM EDT TUE JUL 26 2005 PAC117-270000- /O.CON.KCTP.SV.W.0101.000000T0000Z-050727T0000Z/ TIOGA- 746 PM EDT TUE JUL 26 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM EDT FOR TIOGA COUNTY... AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MILLERTON TO 6 MILES EAST OF WELLSBORO TO 7 MILES SOUTHEAST OF LEETONIA TO 17 MILES EAST OF ROSEVILLE...MOVING EAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... BLOSSBURG AROUND 755 PM EDT... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4160 7689 4161 7760 4200 7760 4200 7694 $$ FORECASTER: JPV
000 WWUS51 KCTP 270003 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 801 PM EDT TUE JUL 26 2005 PAC117-270011- /O.EXP.KCTP.SV.W.0101.000000T0000Z-050727T0000Z/ TIOGA- 801 PM EDT TUE JUL 26 2005 ...THE SEVERE THUNDERSTORM WARNING FOR TIOGA COUNTY WAS ALLOWED TO EXPIRE AT 800 PM EDT... THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED...THEREFORE THE SEVERE THUNDERSTORMS WARNING WAS ALLOWED TO EXPIRE. HOWEVER...THERE IS STILL A THREAT FOR WIND GUSTS TO 45 MPH AND HEAVY RAIN UNTIL THE STORMS MOVE OUT OF THE COUNTY AROUND 830 PM. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4160 7689 4161 7760 4200 7760 4200 7694 $$ FORECASTER: JPV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:19 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 26, 3:19 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT TUE JUL 26 2005 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TNT...INITIAL BROKEN LINE OF TSTMS CURRENTLY OVER WESTERN PA EXPECTED TO CONTINUE E INTO WESTERN AREAS THROUGH EARLY THIS EVE. STRONGER AND MORE WIDESPREAD CONVECTION ACROSS LOWER MI EXPECTED TO ALSO AFFECT NW AND CENTRAL AREAS CLOSER TO SUNSET...AND PERSISTING UNTIL SEVERAL HOURS THEREAFTER BEFORE GRADUALLY WEAKENING TOWARD MIDNIGHT ACROSS CENTRAL/SOUTH CENTRAL MOUNTAINS. BOTTOM LINE...WL GO WITH CAT POPS ACROSS NW AREAS...TAPERING TO LIKELIES ACROSS CENTRAL MOUNTAINS...AND ONLY LOW CHC ACROSS EXTREME SE...WITH EMPHASIS ACROSS SE AREAS LATER TNT. AS FOR MINS...WENT CLOSER TO MAV MOS. WED...FRONTAL SYSTEM SLOWLY SAGS SOUTHWARD ACROSS CWA...WITH NUMEROUS SHOWERS/TSTMS ANTICIPATED. LOW LEVEL WINDS A BIT LESS THAN TDY...AND THEREFORE SEVERE THREAT MAY BE MORE LIMITED. HOWEVER...WITH PWATS REMAINING NEAR 2.0 INCHES...AND FAIRLY UNIDIRECTIONAL MID LEVEL WINDS...WL NEED TO WATCH FOR LOCALLY HEAVY RAINFALL RATES. FOR MAXES...EXPECT NW AREAS TO GENERALLY MAX OUT AROUND 70...WITH GENERALLY LOWER-MID 80S ACROSS CENTRAL AREAS...AND NEARING 90 ACROSS FAR LOWER SUSQ. STILL QUITE HUMID ACROSS MUCH OF THE REGION...WITH DEWPOINTS GENERALLY IN THE 60S...EXCEPT LOWER-MID 70S ACROSS FAR SE. POP-WISE...GENERALLY WENT WITH LIKELIES MOST AREAS...TAPERING TO HI CHC ACROSS EXTREME SE. WED NT...FRONTAL SYSTEM CONTINUES TO SLOWLY SAG SOUTHWARD...SETTLING TO NEAR/JUST S OF MASON-DIXON LINE BY DAYBREAK THU. WL CONTINUE WITH CHC POPS ACROSS S AND SE...TAPERING TO SLIGHT CHC ACROSS THE N. EMPHASIS ACROSS THE N WILL BE EARLY...WHERE ANY SHOWERS SHOULD END BY LATE EVENING. THU-THU NT...MOST 09Z/26 SREF MEMBERS DEPICT SFC WAVE DEVELOPING TO OUR SW ON FRONT...THEN RIPPLING NE THU NT INTO EARLY FRI AM. WL THEREFORE INDICATE CHC POPS ACROSS SOUTH/CENTRAL/WESTERN AREAS THU...WITH LATE DAY TIMING...AND THEN BROADEN CHC POPS FOR THU NT (EXPECT SLIGHT CHC FAR N). WL LIMIT MENTION OF THUNDER TO EXTREME SE...AS MOST AREAS APPEAR TO BE RATHER STABLE. && .LONG TERM (FRIDAY THROUGH TUESDAY)... FRI...WL INCLUDE CHC POPS ACROSS EXTREME SE AREAS...AND SLIGHT CHC ACROSS CENTRAL AREAS FOR FRI AM IN RESPONSE TO POTENTIAL DEPARTING SFC WAVE. WILL TREND THESE POPS DOWNWARD FOR THE AFTN HOURS...AS WAVE SHOULD DEPART. IN ADDITION...AS WEAK SFC TROUGH APPORACHES FROM THE W FRI AFTN...AND WITH 12Z/26 ETA 12 DEPICTING 850 LIS DROPPING INTO THE -1 TO -3 RANGE ACROSS THE W...WL INDICATE A SLIGHT CHC OF TRW FOR THE AFTN ACROSS WESTERN AREAS. OTRW...WITH EXPECTED CLOUDS AND AT LEAST MORNING SHOWERS...WILL KEEP TEMPS CLOSE TO HPC NUMBERS...WITH MID 70S ACROSS HIGHER TERRAIN OF N/W...TO NEAR 80 ACROSS CALLEY AREAS OF THE S/E. FRI NT-SUN...FRONTAL BOUNDARY SHOULD ONCE AGAIN STALL SOMEWHERE ACROSS MID ATLANTIC STATES...KEEPING AT LEAST SOME MID/UPPER LEVEL MOISTURE NEARBY DURING THIS PERIOD. BULK OF 00Z/26 MREFS KEEP MEASURABLE PRECIP TO THE S...AND THUS WILL KEEP OUT MENTION OF POPS AT THIS TIME. HOWEVER...IT WILL NOT TAKE MUCH TO DRAW THIS MOISTURE BACK TO THE N...POSSIBLY LEADING TO SOME SCATTERED SHOWERS ACROSS EXTREME S DURING THIS TIME PERIOD...ESP BY SUN AFTN. SUN NT-TUE...EXPECT AFOREMENTIONED SFC BOUNDARY TO RETREAT BACK TO THE N DURING THIS TIME PERIOD. THUS...WL INTRODUCE CHC POPS ACROSS SOUTHERN AREAS...WITH SLIGHT CHC ACROSS THE N ON MON...AND BROADBRUSH CWA IN CHC POPS FOR TUE. ALSO EXPECT AN INCREASE IN HUMIDITY BY THIS TIME PERIOD...WITH DEWPTS RETURNING INTO THE 60S MOST AREAS...AND LOWER 70S ACROSS THE FAR S AND SE. && .AVIATION... WEAK WARM FRONT SLIDING BACK NORTHWARD ACROSS CWA THIS AFTERNOON BRINGING AN INCREASE IN MOISTURE AND SOME MVFR HAZE TO THE SOUTHWEST. DISSIPATED MCS FROM EARLIER IN THE DAY NOW OVER NORTHERN NY STATE ALSO HELPING TO PULL MOISTURE TOWARD CENTRAL PA FROM THE OHIO VALLEY AS IT DRAGS THE WARM FRONT TO THE NORTH. THIS WILL KICK OFF SCATTERED TSTORMS MAINLY IN THE WEST AND NORTH THIS AFTERNOON - BRINGING MVFR CONDITIONS AND GUSTY WINDS UP TO 40 MPH TO EXTREME WEST BEFORE THEY WEAKEN AS THEY MOVE EASTWARD. BETTER CHANCE FOR TSTORMS WILL BE LATER TONIGHT AS A COLD FRONT SLIDES SOUTHEAST FROM THE GREAT LAKES...BRINGING ENOUGH LIFT TO BREAK THE WEAK CAP. STORMS WILL BECOME MORE NUMEROUS AFTER 06Z IN THE NORTH AND CLOSER TO 12Z IN THE SOUTHEAST...BRINGING MORE WIDESPREAD MVFR CONDITIONS LATE TONIGHT INTO THE FIRST HALF OF WED. CHANCE FOR TSTORMS WILL LINGER IN THE SOUTH ALL DAY WED...AND CHANCES DIMINISH IN THE NORTH. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FOR PAZ036-056-057-059-063>066 UNTIL 8 PM TUESDAY. && SHORT TERM...KL LONG TERM...KL AVIATION...RXR
Hazardous weather outlook, Jul 26, 4:01 AM EDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 401 AM EDT TUE JUL 26 2005 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-058-261703- BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA- ELK PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN PA-MIFFLIN PA- MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-POTTER PA-SCHUYLKILL PA- SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA- SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA- 401 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A DAMAGING WIND GUST...LARGE HAIL AND FREQUENT DANGEROUS LIGHTNING ARE THE GREATEST THREATS...ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PAZ036-056-057-059-063>066-261703- ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LANCASTER PA- LEBANON PA-PERRY PA-YORK PA- 401 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT: THE COMBINATION OF HEAT AND HUMIDITY WILL MAKE IT FEEL BETWEEN 101 AND 106 DEGREES THIS AFTERNOON. SEE PHLNPWCTP FOR FURTHER DETAILS ON HE OPPRESSIVE HEAT AND ITS EFFECTS. A HEAT ADVISORY REMAINS IN EFFECT ACROSS THE AREA UNTIL 800 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 4:20 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 PM EDT TUE JUL 26 2005 PAZ005-006-011-262100- CAMERON-MCKEAN-POTTER- 420 PM EDT TUE JUL 26 2005 ...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...CAMERON AND POTTER COUNTIES... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF WELLSVILLE TO 25 MILES NORTHEAST OF ST. MARYS TO 11 MILES NORTHEAST OF JOHNSONBURG...MOVING EAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR COUDERSPORT AROUND 430 PM...ELK RIVER AROUND 435 PM...ULYSSES... AUSTIN AROUND 440 PM...SIZERVILLE...DENTON HILL STATE PARK AROUND 445 PM...LYMAN RUN STATE PARK...CHERRY SPRINGS STATE PARK AROUND 450 PM...WHARTON AND GALETON AROUND 500 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. ALSO...EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: JPV
Special weather statement, Jul 26, 4:24 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 424 PM EDT TUE JUL 26 2005 PAZ017-262115- CLEARFIELD- 424 PM EDT TUE JUL 26 2005 ...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST OF PUNXSUTAWNEY...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR MAHAFFEY AROUND 430 PM...GRAMPIAN AROUND 435 PM...LUMBER CITY AROUND 440 PM...CURWENSVILLE AROUND 445 PM...HYDE AROUND 450 PM AND GLEN HOPE AROUND 455 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. ALSO...EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: JPV
Special weather statement, Jul 26, 5:42 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 542 PM EDT TUE JUL 26 2005 PAZ037-041-262230- NORTHERN LYCOMING-TIOGA- 542 PM EDT TUE JUL 26 2005 ...A STRONG THUNDERSTORM WILL AFFECT TIOGA AND LYCOMING COUNTIES... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF WELLSBORO...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR SLATE RUN AROUND 550 PM...CEDAR RUN AROUND 555 PM AND ENGLISH CENTER AROUND 620 PM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. ALSO...EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: JPV
Local storm report, Jul 26, 6:03 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.32W
07/26/2005 WARREN PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN.
0457 PM TSTM WND DMG KEATING SUMMIT 41.71N 78.17W
07/26/2005 POTTER PA COUNTY OFFICIAL
911 CENTER REPORTED TREE DOWN.
&&
MACHLocal storm report, Jul 26, 6:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
623 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG TIDIOUTE 41.68N 79.40W
07/26/2005 WARREN PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN.
0555 PM TSTM WND DMG 3 W WARREN 41.84N 79.20W
07/26/2005 WARREN PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND WIRES DOWN AT STARBRICK,
PA.
&&
MACHLocal storm report, Jul 26, 6:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
07/26/2005 ELK PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN.
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:53 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 37 min |
| Jul 26, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 58 min |
| Jul 26, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 65 min |
| Jul 26, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 58 min |
| Jul 26, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 59 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 72 min |
| Jul 26, 6:42 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 33 min |
| Jul 26, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Cameron | 42 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 70 min |
| Jul 26, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 46 min |
| Jul 26, 7:40 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 80 min |
| Jul 26, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 78 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.